MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the patient experienced high blood glucose along with nausea and was hospitalized.Patient's blood glucose level at the time of incident was 690 mg/dl and at the time of this report was 127 mg/dl.The patient received treatment orally in the hospital.The infusion was last changed a day before hospitalization.There were leaks found on the connector site.Reportedly, before hospitalization, patient was treated by manual injections for high blood glucose.Since three days prior to this report, the patient had been admitted and was still in hospital.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8361172
Report Number3003442380-2019-00584
Device Sequence Number11220919
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date02/22/2019
Patient Sequence Number1